# SDR SWAA075094

- Difficulty date: October 16, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 71,080 hours, 66,969 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 589354
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK L1 WINDOW ARCING.  REMOVED AND REPLACED WINDOW AND WINDOW HEAT CONTROLLER PER MM.
